Distance between nonidentically weakly dependent random vectors and Gaussian random vectors under the bounded Lipschitz metric. / Sancetta, Alessio.

In: Statistics and Probability Letters, Vol. 75, No. 3, 01.12.2005, p. 158-168.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)158-168
Number of pages11
JournalStatistics and Probability Letters
Volume75
Issue number3
Early online date1 Jul 2005
DOIs
Publication statusPublished - 1 Dec 2005
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 27712808